Lupa

Show document

A- | A+ | Print
Title:The full automorphism group of Cayley graphs of ${mathbb Z}_ptimes{mathbbZ}_{p^2}$
Authors:Dobson, Edward (Author)
Files:URL http://www.combinatorics.org/ojs/index.php/eljc/article/view/v19i1p59/pdf
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:Cayley graph, abelian group, automorphism group
Year of publishing:2012
Number of pages:P59 (17 str.)
Numbering:Vol. 19, no. 1
ISSN:1077-8926
UDC:519.17
COBISS_ID:1024415828 Link is opened in a new window
Views:1732
Downloads:31
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica